# SDR DL76S070778

- Difficulty date: June 22, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SIP EO, THE LHS WING FRONT SPAR AT RIB NR 8 WAS FOUND CRACKED AT A FASTENER HOLE.  THE CRACK WAS APPROXIMATELY 0.030 INCH IN LENGTH.  THE SUBJECT HOLE FROM WHICH THE CRACK EMANATED WAS ALREADY BEYOND THE EA ALLOWABLES.  BOEING APPROVED REPAIR INSTALLED PER 461698-14AD.
